# SDR SWAA051330

- Difficulty date: May 4, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 30,602 hours, 25,823 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: FCC4008
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  ANNUNCIATOR LIGHTS ILLUMINATED ON FWD INSTRUMENT PANEL & INDICATOR LIGHTS ON FMC STAYED ILLUMINATED.  ALL LIGHTS CEASED UPON LANDING.  REMOVED AND REPLACED MASTER TEST RELAY-R33 PER MM.
